# SDR XMXR20191211025

- Difficulty date: November 15, 2019
- Submitted: December 11, 2019
- Operation: General aviation
- Aircraft: N647AS
- Make and model: Emb EMB-500
- Aircraft serial: 5000067
- Aircraft time: 3,103 hours, 2,678 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Bracket
- Part number: 50009883403
- Condition: Cracked
- Location: Pax Door
- Part time: 3,103 hours, 2,678 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN DOOR BALANCE BOX STRUCTURE BRACKET FOUND CRACKED ON FWD SIDE.  THIS BRACKET SUPPORTS THE DOOR OPEN ATTACHMENT ROD AN DOOR EXTENSION SYSTEM.
